Jump to content
CrazyBoards.org

inconsequinntial

Member
  • Content count

    3
  • Joined

  • Last visited

About inconsequinntial

  • Rank
    Member

Profile Information

  • Gender
    non-binary
  1. I started Abilify 2mg on Monday to try as an adjunct treatment to Wellbutrin XL 450mg. Since Monday night, I have had a headache that has not stopped, although it seems to be at it's worst maybe 6-10 hours after I've taken my meds. It only occurred to me today that my headache might be a side effect of Abilify and I wanted to hear if anyone had similar experiences or not, and if you did if it cleared up or not Edit to add: I've also been experiencing intense nausea, with fits of gagging and retching and I did throw up a little on Tuesday night, and a complete lack of appetite as well the last few days.
  2. When I was still misdiagnosed with bipolar disorder, I had pdocs suggest abilify but at that time it was too expensive bc there wasn't a generic and I had shittier insurance. I didn't have good experiences with other atypical antipsychotics (seroquel made me a zombie for years, zyprexa I felt good on but I gained 40lbs in 4 months), and I don't know how different abilify would be
  3. Psych Dx: treatment resistant depression (major + persistent), generalized anxiety, adhd Psych Rx: bupropion 450 qd, buspirone 15 bid, adderall 20 am 10pm, clonazepam .5 prn Other Dx: celiac, gerd, vulvodynia/vulvar vestibulitis, oab, seasonal allergies, idiopathic chronic nausea, neuropathy, myalgia, & arthralgia Other Rx: myrbetriq 50 qd, pantoprozole 20 bid, topical estrogen qd, topical clobetasol prn, topical lidocaine prn OTC: mucinex 12-hour bid, vitamin D3 qd, fish oil qd, probiotic qd, zyrtec qd, nasacort qd, saline spray bid, melatonin prn Previous Psych Rx: seroquel, depakote, lamictal, remeron, trazadone, lithium, ambien, sonata, zyprexa, lexapro, prozac, temazepan, xanax, rozerem So I've clearly been on a lot of meds over the years (since first being put on seroquel in early 2013) partially because I was initially misdiagnosed with bipolar disorder. I've been on my current cocktail for quite awhile, and I had been doing pretty well with my depression but it's gotten significantly worse lately due to some life events + unyielding chronic pain that has been getting worse for the last two years. For the neuropathy I tried gabapentin for several months and it did absolutely nothing. I've been suggested Lyrica (which even with my good insurance is still $100 a month or $200 for 3 months with a mail order pharmacy which is a lot more than I can reasonably afford) and Cymbalta. Does anyone with depression and/or neuropathy have any experience with taking Cymbalta and Wellbutrin together? The two SSRIs I've taken (lexapro & prozac) in the past both gave me severe gastrointestinal side effects and I wasn't able to stay on them long enough to see if they even helped. It would be great to have a cheap, generic drug improve my nerve pain and depression, but I'm nervous about trying another SSRI. I'm also fairly uncomfortable with the idea of going off bupropion, bc it's been pretty damn effective if not adequately so. Because when I wasn't on bupropion I was a MESS and I'm afraid of going back to that level of depressed. Also curious if anyone has any success with using any med, Cymbalta or otherwise, as an adjunct treatment for depression? I have recently gotten back to therapy so I'm hoping that will help some but it's hard to follow through on anything from my therapist (or from my physical therapists, doing anything besides going to work & sleeping) bc of executive dysfunction, constant fatigue, pretty severe anhedonia, general feeling of emptiness.
×